# SDR AALA202203042694

- Difficulty date: March 3, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 63,404 hours, 28,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT HAND AFT SERVICE DOOR EMERGENCY EXIT LIGHT BULB OUT. REPLACED BULB AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-20-00.
